Proceedings of the Japan Academy

Halblineare Erweiteaung des Satzes der Normalbasis und ihre Anwendung auf die Existenz der derivierten (differentialen) Basis, I

Tadasi Nakayama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 21, Number 3 (1945), 141-145.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195572458

Digital Object Identifier
doi:10.3792/pja/1195572458

Mathematical Reviews number (MathSciNet)
MR0032604

Zentralblatt MATH identifier
0063.05902

Subjects
Primary: 09.1X

Citation

Nakayama, Tadasi. Halblineare Erweiteaung des Satzes der Normalbasis und ihre Anwendung auf die Existenz der derivierten (differentialen) Basis, I. Proc. Japan Acad. 21 (1945), no. 3, 141--145. doi:10.3792/pja/1195572458. https://projecteuclid.org/euclid.pja/1195572458


Export citation